×

zbMATH — the first resource for mathematics

Families of recognizable sets corresponding to certain varieties of finite monoids. (English) Zbl 0414.20056

MSC:
20M35 Semigroups in automata theory, linguistics, etc.
20M07 Varieties and pseudovarieties of semigroups
68Q70 Algebraic theory of languages and automata
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Eilenberg, S., Automata, languages and machines, Vol. A, (1974), Academic Press New York · Zbl 0317.94045
[2] Eilenberg, S., Automata, languages and machines, Vol. B, (1976), Academic Press New York
[3] Krohn, K.; Rhodes, J.; Tilson, B., The algebraic theory of machines, (), Chapters 5 and 6 · Zbl 0138.00808
[4] Meyer, A.R., A note on star-free events, J. assoc. comp. Mach., 16, 221-225, (1969) · Zbl 0224.94060
[5] Rotman, J.J., The theory of groups, (1975), Allyn and Bacon Boston
[6] Schutzenberger, M.P., On finite monoids having only trivial subgroups, Information and control, 8, (1965) · Zbl 0131.02001
[7] Straubing, H., Ph.D. thesis, (1978), University of California Berkeley
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.